Does seroquil have any serious sexual side effects?
- 21 May 2011 by RESPIGHI
- 22 May 2011
- cymbalta, seroquel, side effect, sex
Does seroquil cause sexual inability. Lowered sex drive or ed? I'm weening myself off of cymbalta for these resons and now I'm worried about the seroquil. The literature seems to indicate that for the most part it doesn't or that it would be extremely rare if it did, somehow that doesn't that doesn't satisfy me.
Hi RESPIGI, i have taken seroquel for 3yrs with no sexual disfunction at all. I was taking up to 600mg per day but cut back to 50mg because i got very tired and uncoordinated to a degree that it was depressing for me not to feel mild mania. I hope that helps friend.
I think it depends on how old you are and dosage.
Hello RESPIGI. I read up on the statistics, info, not just from our site, but others as well as from some text-books that I have. In a nut-shell, very few negatives, in regard to low sex drive. So hopefully, you should be all-right in that area. best regards.
Hi i have been taking seroquel since december 2010 and i have no lack of sex drive! I was on 200mg but am now reduced to 150mg. If anything, since it has stabilised my bipolar i have a higher sex drive than i had for a while : )
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Dec 2009 • 3 answers
Posted 11 May 2011 • 4 answers
Posted 30 Jul 2012 • 5 answers
Posted 17 Feb 2014 • 2 answers
Posted 30 Jul 2015 • 2 answers